Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english
Публикаций на странице:    Page: 1
2010 year
Authors: Petrov L.

Pfaffian Stochastic Dynamics of Strict Partitions, 2010, arXiv:1011.3329.
Go to publication

2010 year
Authors: Petrov L.

Random strict partitions and determinantal point processes, Electronic Communications in Probability, 15 (2010), 162-175, arXiv:1002.2714.
Go to publication

2009 year
Authors: Petrov L.

A Two-Parameter Family of Infinite-Dimensional Diffusions in the Kingman Simplex, Functional Analysis and Its Applications, 43:4 (2009), 279-296, arXiv:0708.1930
Go to publication

2009 year
Authors: Petrov L.

Limit behaviour of certain random walks on strict partitions, Russian Mathematical Surveys, 64 (2009), 1139-1141

2009 year
Authors: Petrov L.

Random Walks on Strict Partitions, Journal of Mathematical Sciences, 168 (2010), 437-463, arXiv:0904.1823
Go to publication

Публикаций на странице:    Page: 1
Search for publications of L. Petrov
Year of publication
from по
Author

Search phrase

Type of publication

Наличие в международных базах цитирования
Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site